Scattering for a one-sided Klein-Gordon equation in quantum gravity
João-Paulo Dias; Mario Figueira; Jeffrey Rauch
Annales de l'I.H.P. Physique théorique (1994)
- Volume: 61, Issue: 1, page 75-86
- ISSN: 0246-0211
Access Full Article
topHow to cite
topReferences
top- [1] E.B. Davies and B. Simon, Scattering Theory for Systems with Different Spatial Asymptotics on the Left and Right, Commun. Math. Phys., Vol. 63, 1978, pp. 277-301. Zbl0393.34015MR513906
- [2] J.P. Dias and M. Figueira, On a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field, to appear in Ricerche di Matematica. Zbl0919.35113MR1470191
- [3] J.P. Dias and M. Figueira, On a singular limit for a class of solutions for the simplified Wheeler-DeWitt equation with a massless single scalar field, Rendic. di Mat., Vol. 13, 1993, pp. 529-542. Zbl0804.35112MR1276258
- [4] G.W. Gibbons and L.P. Grishchuk, What is a typical wave function for the Universe?, Nucl. Phys. B, Vol. 313, 1989, pp. 736-748.
- [5] D.B. Pearson, A Generalization of the Birman Trace Theorem, J. Funct. Anal., Vol. 28, 1978, pp. 182-186. Zbl0382.47006MR482296
- [6] M. Reed and B. Simon, Methods of Modern Mathematical Physics, III: Scattering Theory, Academic Press, New York, 1979. Zbl0405.47007MR529429